Lyndyloo - Hope you get on well with new treatment. Second opinion confirmed more mets in liver so will be starting same as you. Just another hurdle! I never had chemo wad previously on hormone treatment as also have in bones. Will let you know how I go. X
Boo1967 - sorry to hear about neuropathy but encouraged by 34 weekly Taxol. Have you lost your hair? If so how many treatments did you have before you lost hair. I wish you all the best. Xx
I have BC for the 3rd time with mets to sternum and liver. Triple negative. I have had 34 weekly taxols. Missed 4. Neuropathy is the tingling, pins & needles, numbness, pain in fingers & toes. I’ve had dosage dropped to 80%. Talk of dropping to 60% just so I can keep going. Eventually if left on Taxol for too long, the fingers & toes lose all feeling & will compromise day to day living. Good luck. Much love x
You must be at the stage as me apart from my oncologist said it could be for 12 weeks alot of people come off it before then. I also said yesterday I want to have the cold cap as I am not prepared to loose hair again. I know there is no guarantee butI feel it is worth a try.
Last time I chemo way back in 2009 I lost my eye lashes and eyebrows as well. I have just had eyebrows micro bladed so won't loose them. It was about 3 months ago now.
I don't mind giving the new treatment a try but if it means I have no quality of life I will stop it. At the end of day I am 66 so I am not prepared to feel poorly all the time. Hubby was with me yesterday when I told oncologist.
The oncologist told me I would on it for a few weeks then I would go on hormone therapy. I wonder why your oncologist told you you would be onto till it stops working.
I am hoping to fit in holiday in this country before I start treatment.
Hi Linda, I too had progression in liver and found out in October. I started cap in January had scan in March which was fine. Latest scan was outsourced for results. Oncologist not 100% happy with result so is getting second opinion. Hope to find out later this week. Dont hold out too much hope it is wrong. Oncologist had consent form on desk and I knew before he said anything. He has signed me up he said to save time and if changing then will start week after next. Hardest thing is he says is weekly for as long ad it works and if loose hair then cos ongoing will not grow back. Is such a rollercoaster. X Lorraine
You are right I was on cape from October last year. Had CT in .March l was stable then I have just had another CT scan couple of weeks that is when they discovered the liver met had grown. Mind I never thought it was working as tumour markers had not dramatically dropped. Think they are still around 500. I even queried it couple of months ago with chemo nurse told I should not get hung up on numbers.
Back in 2009 the oncologist only went on tumour markers after I had finished chemo. Since about 2013 old oncologist retired so got new one.
Think the way oncologist work now is they try to get the most out of each treatment that is what I was told anyway.
When will you know if they are changing your treatment?
I won't be starting taxol for a couple of weeks. Will let you know how I get
Hi Linda I am on week 7 of an 18 week course of Taxol (also known as paclitaxel). I lost my hair on week 5. My onc said the main side effect would be fatigue which I have to agree with, it's really starting to kick in now. Had no nausea, a couple of stomach upsets but nothing else so far. Neuropathy is the loss of sensation in your nerve endings, it usually affects fingers and toes. I previously had eribulin for 23 cycles & suffered on and off with neuropathy but haven't had it on paclitaxel as yet. All the very best with your treatment. Helen x